MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø32/D; HIP SHELL LINER

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø32/D; HIP SHELL LINER
Catalog Number 01.32.3241HCAT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 172563: 30 items manufactured and released on (b)(6) 2017.Expiration date: 2022-10-26.No anomalies found related to the problem.To date, 21 items of the same lot have been already sold without any other similar reported event.Batch reviews performed on (b)(6) 2019.Stem: quadra-h 01.12.20sn cementless, ha coated std stem size 0, short neck (k082792) lot 189854: 77 items manufactured and released on 07-feb-2019.Expiration date: 2024-01-14.No anomalies found related to the problem.To date, 43 items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot 177687: 237 items manufactured and released on 09-apr-2018.Expiration date: 2023-03-23.No anomalies found related to the problem.To date, 220 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed an i&d and poly-swap 1 month and 5 days after primary.The surgery was completed successfully.

Brand Name
LINER: MPACT HOODED PE HC LINER Ø32/D
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9222731
Report Number3005180920-2019-00892
Device Sequence Number13844073
Product Code LPH
UDI-Device Identifier07630030811869
UDI-Public07630030811869
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2022
Device Catalogue Number01.32.3241HCAT
Device Lot Number172563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;